BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2013 >
Volume 7 Number 1 >

Please use this identifier to cite or link to this item:

Title: Orthogonal Resolutions and Latin Squares
Authors: Topalova, Svetlana
Zhelezova, Stela
Keywords: Combinatorial Design
Orthogonal Resolution
Latin Square
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 7, No 1, (2013), 13p-24p
Abstract: Resolutions which are orthogonal to at least one other resolution (RORs) and sets of m mutually orthogonal resolutions (m-MORs) of 2-(v, k, λ) designs are considered. A dependence of the number of nonisomorphic RORs and m-MORs of multiple designs on the number of inequivalent sets of v/k − 1 mutually orthogonal latin squares (MOLS) of size m is obtained. ACM Computing Classification System (1998): G.2.1.
ISSN: 1312-6555
Appears in Collections:Volume 7 Number 1

Files in This Item:

File Description SizeFormat
sjc-vol7-num1-2013-p13-p24.pdf157.05 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License